# SDR QXEA200701191

- Difficulty date: July 21, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 15,604 hours, 11,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Rt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX- FLIGHT 2551- RIGHT PACK CAUTION MESSAGE AFTER ENGINE START, RETURNED TO THE GATE.  MAINTENANCE CHECKED THE SYSTEM WITH NO DEFECTS NOTED, COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
